# SDR NACA2024022100005

- Difficulty date: February 21, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT TRACK CRACK ON  FWD INBORD, LOCATED END OF TRACK AROUND FWD STOP SCREW HOLE. 1. REMOVE PILOT SEAT CRACK TRACK 2. INSTALL PILOT SEAT NEW TRACK COMPLETED REF: AMM 53-42-00 P1. 20-50-11 PAGE 201 R98 PME: 006162 DUE DATE: JUL 06 2024
